# SDR SWAA093483

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 75,811 hours, 71,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND SKIN CRACKED AT BS 344, BETWEEN STR 19R TO STR 20R.  REPAIRED SKIN PER SWA EA.
